# SDR DXTA200500507

- Difficulty date: January 1, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 1,925 hours, 1,171 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 4AS2650200431
- Part serial: 060
- Condition: Bent
- Location: Mlg
- Part time: 1,925 hours, 1,171 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR WOULD NOT INDICATE UP, UPON GEAR RETRACTION (RED, UNKNOWN WAS SHOWING).  JACKED AIRCRAFT AND ACCOMPLISHED RIGGING CHECK FOUND LT MLG I/B DOOR TO BE BENT.  REMOVED AND REPLACED DOOR & RIGGED IAW G-200 MM 32-10-10.
